# SDR REXA2024112501508

- Difficulty date: November 6, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FS347 FOUND CORRODED AND PREVIOUSLY REPAIR THAT WILL INTERFERE WITH DOOR MODS. REPLACED PAX DOOR AFT FORMER PN:601R318034-5 FS347.27 IAW CRJ-700 SRM 51-40-11-001-001-A01,  51-42-06-001-001-A01, AND  51-42-21-001-001-A01
